# SDR DALA2018040202185

- Difficulty date: March 31, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 54,012 hours, 17,801 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Binding
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT DOOR EXTERIOR DOOR HANDLE JAMMED OPENED. COULD NOT CLOSE DOOR.   RELEASED THE EXTERIOR DOOR HANDLE AND DOOR OPS CHECKED NORMAL IAW AMM 52-11.
